# SDR 2LCF2020090100001

- Difficulty date: August 27, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N540LA
- Make and model: Boeing 767316
- Aircraft serial: 35229
- Aircraft time: 52,464 hours, 25,774 cycles
- Engine: Ge CF680C2B6F
- Engine time: 44,260 hours, 8,038 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, A MOMENTARY MESSAGE WAS PRESENTED ON THE EICAS FOR THE BULK CARGO DOOR.  THE CREW RETURNED TO THE POSITION FOR TECHNICAL ASSISTANCE AND MANAGE THE REPORT OF SAID FAILURE.  THE TECHNICAL STAFF APPLIED TASK 5-51-14-212-189 TO CONFIRM THAT THERE WILL BE NO DAMAGE TO THE WHEELS AND BRAKES, A RESULT THAT WAS POSITIVE.  SUBSEQUENTLY, THE DOOR OF THE BULK CARGO WAS VERIFIED AND IT WAS IDENTIFIED THAT IT WAS CLOSED AND SECURED.  HOWEVER, THE INDICATION IN THE COCKPIT WAS INTERMITTENT.  BASED ON THIS ANALYSIS, A DEFERRED MOC NO 358699 (AMM 52-71-01-01) WAS GENERATED TO CONTROL THE FAILURE AND RETURN THE AIRCRAFT TO OPERATION.  SUBSEQUENTLY, THE PCMCIA DATA OF THE AIRCRAFT WAS DOWNLOADED AND IN ITS READING IT IS CONFIRMED THAT THE INDICATION OF BULK CARGO DOOR OPEN IS PRESENTED MOMENTARILY IN THE TAKEOFF RACE AND SUBSEQUENTLY PASSES TO CLOSED STATUS.  SINCE THE DATE OF THE REPORT, THE AIRCRAFT HAS MADE 13 TRANSITS OR LEGS WITHOUT DUPLICATION OF THE FAILURE.
